Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Stability of a class of switched positive linear time-delay systems
Author: Zhao, X.
Zhang, L.
Shi, P.
Citation: International Journal of Robust and Nonlinear Control, 2013; 23(5):578-589
Publisher: John Wiley & Sons Ltd
Issue Date: 2013
ISSN: 1049-8923
Statement of
Xudong Zhao, Lixian Zhang and Peng Shi
Keywords: multiple co-positive Lyapunov–Krasovskii functional; stability; switched positive linear systems; time delay
Rights: Copyright © 2012 John Wiley & Sons, Ltd.
RMID: 0020128279
DOI: 10.1002/rnc.2777
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.